Aspirin 75mg Dispersible Tablets 100

Aspirin 75mg Dispersible Tablets 100
Click to enlarge
[0987412]
Price: only £1.49 (inc VAT)
You may purchase a maximum of 4 pack(s) of this product.
 
[+] Pharmacy Only Medicine - Click here for important information.

This product is a Pharmacy Medicine, the supply of which is controlled by the Medicines Act. For your safety, these regulations require that you complete a brief safety check, so we can ensure that the medicine is suitable for you. Our Pharmacist will review the information you enter before your medicine is supplied.

By law, all online pharmacies must follow this procedure. You can complete this safety check, at your convenience, after checkout completion. We collect and store your personal data using high-grade encryption - details can be found here


Write Review
Twitter
Stumbleupon
Reddit
Pintrest
Newsvine
Linkedin
Google+
Google
Facebook
Digg

Product Details

Dispersible aspirin 75mg tablets 100 pack. Aspirin 75mg tablets taken daily helps to prevent heart attacks (myocardial infarction) and strokes in people who have previously suffered from these conditions or who have undergone by-pass surgery. Aspirin 75mg dispersible is also used to prevent deep vein thrombosis when travelling when advised by your doctor.

Directions

The usual dosage(s) are described below:

Your doctor's advice should be sought before starting long-term aspirin treatment.

Adults: The usual dose for long-term use is 1-2 tablets (75-150mg) once daily. In some circumstances a higher dose may be appropriate, especially in the short-term, and up to 4 tablets (300mg) a day may be used on the advice of a doctor.

Children: Not recommended.

These tablets should be dissolved or mixed with water before taking with or after food. Swallow the tablets immediately after dispersing them in water. If symptoms persist you should consult your doctor.

If you forget to take a dose, take another as soon as you remember and then your next dose at the usual time. NEVER take two doses at the same time.

If you take more tablets than recommended above, contact your nearest hospital casualty department, or tell your doctor, immediately. Take any remaining tablets and the container with you.

Ingredients

Aspirin 75mg.

Side Effects

Like many medicines, Dispersible Aspirin may occasionally cause side-effects in some patients, particularly when you first start taking it. Effects may include:

Allergic Reactions - runny nose, itchy skin, swelling and worsening of asthma.

Effects on the gastrointestinal system - stomach ulcers or bleeding which can be severe (you may develop bloody or black tarry stools, severe stomach pain and vomit blood), stomach irritation (mild stomach pain, heartburn and feeling sick) and inflammation of the liver.

Effects on the blood - anaemia, changes in numbers and types of blood cells. If you have an increase in number of nose bleeds or notice that you bruise more easily or have more infections talk to your doctor.

Effects on the ear - ringing or buzzing in the ear.

Salicylism - if you take large doses for a long time you may develop symptoms of salicylism, these include: dizziness, ringing or buzzing in the ear, deafness, sweating, feeling or being sick, headache and confusion.

If you are concerned about any side-effects or have any other unusual effects, tell your doctor immediately and seek advice.

Warnings

There is a possible association between aspirin and Reye's syndrome when given to children. Reye's syndrome is a very rare disease, which can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.

Make sure you talk to your doctor before you start long-term treatment with aspirin. Also tell your doctor if you:

  • are pregnant, plan to become pregnant or are breast feeding. Aspirin should be avoided in the last three months of pregnancy and during breast feeding.
  • are sensitive to aspirin, other ingredients in the product, salicylates or non-steroidal anti-inflammatory drugs (NSAIDs). You may have developed difficulty breathing, a runny nose, itchy skin or swelling after taking aspirin or a NSAID previously.
  • If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product, as it contains lactose.
  • have a stomach ulcer or a history of stomach ulcers or indigestion.
  • have haemophilia or other blood clotting disorder.
    are anaemic or suffer from a deficiency of the enzyme glucose-6-phosphate dehydrogenase, this can cause episodes of anaemia after eating certain foods such as fava beans (favism).
  • have asthma, or suffer from allergies.
  • have nasal polyps.
  • have heart, liver or kidney problems.
  • have an overactive thyroid gland.
  • have gout.
  • are dehydrated.
  • have systemic lupus erythematosus (SLE) or other connective tissue disease.
  • are taking other medicines such as anticoagulants (medicines to stop blood clotting eg warfarin and heparin), water tablets (diuretics eg spironolactone, frusemide, acetazolamide), medicines which make your urine more alkaline (eg antacids, citrates), medicines to treat gout (eg probenecid, sulphinpyrazone), methotrexate, antidiabetics, corticosteroids, metoclopramide, domperidone, mifepristone, dipyridamole, anti-epileptic medicines (eg phenytoin, sodium valproate), other non-steroidal anti-inflammatory medicines - NSAIDs (eg ibuprofen or naproxen), medicines which can cause hearing problems (eg vancomycin) and any that you may have bought without a prescription.
  • alcohol may increase the risk of side effects. Avoid alcohol whilst taking aspirin.
  • If you need to have an operation including having teeth removed tell your doctor or dentist that you are taking aspirin. Aspirin may interfere with some laboratory tests such as urine tests.

Do not use the tablets after the expiry date shown on the product packaging. Keep the tablets stored below 25C in a dry place and in the original packaging. KEEP THEM IN A SECURE PLACE WHERE CHILDREN CANNOT GET AT OR SEE THEM. REMEMBER, this medicine is for YOU only. NEVER give it to anyone else. It may harm them, even if their symptoms are the same as yours.

Give any medicines you no longer need to your pharmacist for safe disposal.

Pack Size

1


Customers who bought this product also purchased
Betterlife Blood Pressure Arm Monitor
Betterlife Blood Pressure Arm Monitor
Curanail (Amorolfine) Nail Lacquer Treatment 3ml
Curanail (Amorolfine) Nail Lacquer Treatment 3ml
Dioralyte Citrus Sachets 6
Dioralyte Citrus Sachets 6
Nitromin (Glyceryl Trinitrate) Sublingual Pump Spray 400mcg 200
Nitromin (Glyceryl Trinitrate) Sublingual Pump Spray 400mcg 200
Vicks Vaporub 100g
Vicks Vaporub 100g
Paracetamol 500mg Soluble Tablets 100
Paracetamol 500mg Soluble Tablets 100
Friend's email:  
If you would like to tell a friend about this product, enter their e-mail address. You must be logged in to use this feature.